# SDR R61A2024112900556

- Difficulty date: November 12, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 41,503 hours, 31,645 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: LS4599
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CROSS BEAM AT FRAME 84 HAS CORROSION. REMOVED DAMAGED AREA BY CUTOUT , FABRICATED AND INSTALLED ''L'' ANGLE REPAIR DOUBLER TO CROSSBEAM FRAME 84 PER ETD2024-170-030810 AND SRM 53-00-10 REPAIR 03P.
